# SDR CA140314015

- Difficulty date: March 12, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bearing
- Part number: 2967520629
- Condition: Failed
- Location: Wheel
- Part time: 2 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) ON ARRIVAL, REPORTED SMOKE/FLUID COMING FROM THE RT OTBD WHEEL AND IT WAS WOBBLING. UPON INSPECTION, IT WAS SUSPECTED THAT THE RT OTBD MAIN WHEEL INNER BEARING HAD FAILED.  OVERHEAT/MECHANICAL DAMAGE WAS FOUND ON THE WHEEL, AXLE AND BRAKE. RT LANDING GEAR AXLE, WHEELS AND BRAKES WERE REPLACED AND THE ACFT WAS RETURNED TO SERVICE. IT WAS THE BEARING, OUTER PN 29675-20629 IPC REF 32-48-32-1-40B WHICH FAILED, NOT THE INNER BEARING
